International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 109-124
Mixed-type duality for multiobjective fractional variational control problems
Department of Statistics, South Gujarat University, Surat 395007, India
Received 20 July 2003; Revised 2 August 2003
Copyright © 2005 Raman Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The concept of mixed-type duality has been extended to the class of
multiobjective fractional variational control problems. A number
of duality relations are proved to relate the efficient solutions
of the primal and its mixed-type dual problems. The results are
obtained for -convex (generalized -convex) functions.
The results generalize a number of duality results previously
obtained for finite-dimensional nonlinear programming problems
under various convexity assumptions.